# SDR DALA2024071507165

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,129 hours, 42,143 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Condition: Broken
- Location: Uplock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 9527 -ATB/GEAR/DE- THE FLIGHT CREW RETURNED THE AIRCRAFT TO ATL DUE TO A RIGHT MAIN LANDING GEAR "DOOR UP AND LATCHED UNSAFE" INDICATION. ATC DECLARED AN EMERGENCY FOR THIS EVENT.   MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR UP AND LATCHED SENSOR SPRING BROKEN AND THE PROXIMITY SENSOR CLAMP BROKEN. REPLACED SAME AND PERFORMED SUCCESSFUL GEAR SWINGS. PSEU RTS PASSED. (LP #5958880)
